# SDR UIEA2019091305493

- Difficulty date: September 13, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 78,661 hours, 10,661 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT FWD FUEL PUMP INTERMITTENTLY FLASHES "PRESS" LIGHT IN DESCENT. PERFORMED OPS TEST OF RT FWD FUEL PUMP IAW AMM 28-22-00, OPS NORMAL AT THIS TIME. NO MSG OR LIGHTS NOTED.
